Facebook Pixel

Should I be worried about pregnancy?

By November 30, 2015 - 3:13am
Rate This

I had just ended my period on October 30th and that night there was penetration for less than a minute, no ejaculation, but was worried about precm. 12hours later I took Plan B, both doses and the same time and didnt vomit not did I experience any side effects. Four days later, and during the time my ovulation wi dow would begin, I statted bleeding enough blood to make it seem like it was my period. However it only laster a four days whereas my usual period would last 5-6 days. Two weeks later (Nov. 18th), i started ovulating and if i count 12days from there I should get mynext period on Nov. 30th (today), but no sign of getting it. My expected period from the end of my october 30th period should have been Nov. 23rd so Im exactly a week late. I was wondering ifthe four day bleed was my early period, and when my next period should come. What are the chances of pregnancy?

Add a Comment4 Comments


Hello an0n,

There was never a risk of becoming pregnant. First, you would not have been ovulating the evening of the day your period ended. Second, pre-ejaculate fluid does not contain sperm, except if sperm from a recent ejaculation remains in the urethra.

The bleeding was withdrawal bleeding, which is bleeding between periods, and was caused by taking Plan B. Plan B prevents pregnancy by preventing ovulation. The pill can cause your next period to start earlier or later than expected, but usually by not more than five days.


November 30, 2015 - 9:14am
(reply to Maryann Gromisch RN)

Should I count the start of my four day bleeding as the beginning of a new menstrual cycle? And was it too early to take a pregnancy test?

November 30, 2015 - 3:55pm
(reply to Maryann Gromisch RN)

My period has been a week late now, so today I took a pregnancy test and got back a negative. Should I still be worried even though I got back a negative result?

November 30, 2015 - 3:49pm
Guide (reply to an0n)

Hi an0n,

The four days of bleeding was not your period. It was breakthrough bleeding, which is bleeding that occurs between periods. It was caused by taking the pill.

Your next period may start later than expected because you took the pill. Just be patient and wait for it to start. If you must be sexually active before your period starts, be sure your partner uses a condom.


December 1, 2015 - 10:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!